Scientific article

Quantum diffusions, quantum dissipation and spin relaxation

Published inJournal of Physics. A, Mathematical and General, vol. 25, no. 19, p. 5165-5176
Publication date1992

The authors develop the tool of quantum diffusion (i.e. Hilbert-space-valued stochastic differential equations) for dissipative quantum systems. The aims are to find possible limitations to this approach and to investigate new pictures of open quantum systems. They are guided by the relaxation process for arbitrary spin and the associated natural rotational symmetry. They also impose the condition that the spin-coherent states remain coherent during the dissipative evolution. They present a new quantum diffusion equation that satisfies the above conditions and that is the unique quantum diffusion satisfying Percival's condition (d psi )2=0.

Citation (ISO format)
GISIN, Nicolas, CIBILS, Michel Bernard. Quantum diffusions, quantum dissipation and spin relaxation. In: Journal of Physics. A, Mathematical and General, 1992, vol. 25, n° 19, p. 5165–5176. doi: 10.1088/0305-4470/25/19/024
Main files (1)
Article (Published version)
ISSN of the journal0305-4470

Technical informations

Creation03/06/2018 11:38:00 AM
First validation03/06/2018 11:38:00 AM
Update time03/15/2023 8:00:14 AM
Status update03/15/2023 8:00:13 AM
Last indexation01/17/2024 2:30:55 AM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack